# SDR REXA2017100901073

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 26,472 hours, 23,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NR 3 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECKED GOOD.
